... so low and anxious for days later anybody else experience this ?
Hi, if you drink alcohol while taking SSRI's, you are counteracting the effect of the medication. This is what my doctor told me. So it is common to feel low after drinking and maybe a bit anxious. Have you always had the odd drink while taking Citalopram or have you increased the frequency of your drinking recently? Maybe a dosage adjustment would help, as Laurie has mentioned... speak with your doctor about your experience and your options...
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2010 • 3 answers
Posted 11 May 2010 • 4 answers
Posted 14 Apr 2015 • 3 answers
Posted 6 Oct 2015 • 2 answers
I have been on 40mg Citalopram for 2 1/2 years for my anxiety. I recently procrastinated and didn't?
Posted 7 Oct 2015 • 5 answers